On bicolimits of C*-categories

Jamie Antoun and Christian Voigt

We discuss a number of general constructions concerning additive C*-categories, focussing in particular on establishing the existence of bicolimits. As an illustration of our results we show that balanced tensor products of module categories over C*-tensor categories exist without any finiteness assumptions.

Keywords: C*-category, 2-category theory

2020 MSC: 18N10, 46M15, 46L08

Theory and Applications of Categories, Vol. 35, 2020, No. 46, pp 1683-1725.

Published 2020-10-14.


TAC Home